Integral -structures of Wach modules

  • Lionel Dorat

    IRMA Université Louis Pasteur 7 rue René Descartes 67084 Strasbourg Cedex
Integral $G$-structures of Wach modules cover
Download PDF

This article is published open access.


In this paper, we study the tannakian properties of the Fontaine-Laffaille functor thanks to the theory of Wach's modules. We construct a point of the torsor linking cristalline representations and weakly admissible filtered modules, preserving the lattices in the sens of the Fontaine-Laffaille correspondance.

Cite this article

Lionel Dorat, Integral -structures of Wach modules. Doc. Math. 12 (2007), pp. 399–440

DOI 10.4171/DM/229